# SDR HEEA084424

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044006109A
- Part serial: A294
- Condition: Leaking
- Location: Main Rotor
- Part time: 2,482 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUPLING LEAKING GREASE. REPLACED OUTER COUPLING DUE TO PITTING IN RETAINER GROOVE.  REPAIRED.
